×

Four positive periodic solutions for the first order differential system. (English) Zbl 1122.34032

By use of coincidence degree theory, the authors prove the existence of at least four positive periodic solutions for a system of two differential equations which generalizes the competition Lotka-Volterra population model with stocking.

MSC:

34C25 Periodic solutions to ordinary differential equations
34C60 Qualitative investigation and simulation of ordinary differential equation models
92D25 Population dynamics (general)
47H11 Degree theory for nonlinear operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Zhang, Zhengqiu; Wang, Zhicheng, The existence of a periodic solution for a generalized prey-predator system with delay, Math. Proc. Cambridge Philos. Soc., 137, 475 (2004) · Zbl 1064.34054
[2] Zhang, Zhengqiu; Wang, Zhicheng, Periodic solution of a two-species ratio-dependent predator-prey system with time delay in a two-patch environment, ANZIAM J., 45, 233-244 (2003) · Zbl 1056.34068
[3] Zhang, Zhengqiu; Zeng, Xianwu, On a periodic stage-structure model, Appl. Math. Lett., 16, 7, 1053-1061 (2003) · Zbl 1050.34061
[4] Zhang, Zhengqiu; Wu, Jun; Wang, Zhicheng, Periodic solution of nonautonomous stage-structured cooperative system, Comput. Math. Appl., 47, 699-706 (2004) · Zbl 1069.34066
[5] Li, Y., Periodic solutions of a periodic delay predator-prey system, Proc. Amer. Math. Soc., 127, 1331-1335 (1999) · Zbl 0917.34057
[6] Gaines, R. E.; Mawhin, J. L., Coincidence Degree and Non-Linear Differential Equations (1979), Springer: Springer Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.